Alert archive / Maine / Gale Warnings in 2018
Gale Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 12, 2018, 3:04 AM EST. It took effect at Jan 12, 2018, 12:00 PM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2018, 3:04 AM EST (08:04 UTC)
- In effect from
- Jan 12, 2018, 12:00 PM EST
- Expired
- Jan 13, 2018, 2:49 PM EST
- In force
- 27 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
976 WHUS71 KCAR 120804 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 304 AM EST Fri Jan 12 2018 ANZ050>052-121615- /O.CAN.KCAR.SC.Y.0005.000000T0000Z-180112T1700Z/ /O.UPG.KCAR.GL.A.0002.180112T1700Z-180113T0200Z/ /O.NEW.KCAR.GL.W.0004.180112T1700Z-180113T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 304 AM EST Fri Jan 12 2018 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST SATURDAY... ...SMALL CRAFT ADVISORY HAS BEEN UPGRADED... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from noon today to 7 AM EST Saturday. The Small Craft Advisory has been cancelled. The Gale Watch is no longer in effect. * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
8 follow-up statements
411 WHUS71 KCAR 121052 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 552 AM EST Fri Jan 12 2018 ANZ050>052-122200- /O.CON.KCAR.GL.W.0004.180112T1700Z-180113T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 552 AM EST Fri Jan 12 2018 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 AM EST SATURDAY... * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 8 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
235 WHUS71 KCAR 121430 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 930 AM EST Fri Jan 12 2018 ANZ050>052-122230- /O.CON.KCAR.GL.W.0004.180112T1700Z-180113T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 930 AM EST Fri Jan 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * Winds and Seas...South winds 20 to 30 kt with gusts up to 40 kt. Seas 10 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
894 WHUS71 KCAR 122038 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 338 PM EST Fri Jan 12 2018 ANZ050>052-130445- /O.EXT.KCAR.GL.W.0004.000000T0000Z-180113T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 338 PM EST Fri Jan 12 2018 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * Winds and Seas...South winds 25 to 35 kt with gusts up to 45 kt. Seas 11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
554 WHUS71 KCAR 130337 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1037 PM EST Fri Jan 12 2018 ANZ050>052-131200- /O.CON.KCAR.GL.W.0004.000000T0000Z-180113T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1037 PM EST Fri Jan 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * Winds and Seas...South winds 25 to 35 kt with gusts up to 40 kt. Seas 11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Norcross
591 WHUS71 KCAR 130802 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 302 AM EST Sat Jan 13 2018 ANZ050>052-131500- /O.CON.KCAR.GL.W.0004.000000T0000Z-180113T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 302 AM EST Sat Jan 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * Winds and Seas...Southwest winds 30 to 35 kt with gusts up to 40 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
601 WHUS71 KCAR 131400 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 900 AM EST Sat Jan 13 2018 ANZ052-131800- /O.CAN.KCAR.GL.W.0004.000000T0000Z-180113T1500Z/ /O.NEW.KCAR.SC.Y.0006.180113T1400Z-180113T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 900 AM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 1 PM EST this afternoon. The Gale Warning has been cancelled. * Winds and Seas...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ050-051-131800- /O.EXT.KCAR.GL.W.0004.000000T0000Z-180113T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 900 AM EST Sat Jan 13 2018 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * Winds and Seas...Southwest winds 25 to 35 kt with gusts up to 40 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
154 WHUS71 KCAR 131734 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1234 PM EST Sat Jan 13 2018 ANZ050-051-132100- /O.EXT.KCAR.GL.W.0004.000000T0000Z-180113T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1234 PM EST Sat Jan 13 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 13 to 18 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-132100- /O.EXT.KCAR.SC.Y.0006.000000T0000Z-180113T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1234 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * Winds and Seas...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
800 WHUS71 KCAR 131949 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 249 PM EST Sat Jan 13 2018 ANZ050-051-140400- /O.CAN.KCAR.GL.W.0004.000000T0000Z-180113T2100Z/ /O.EXB.KCAR.SC.Y.0006.000000T0000Z-180114T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 249 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 7 AM EST Sunday. The Gale Warning has been cancelled. * Winds and Seas...Northwest winds 15 to 25 kt with a few gusts up to 35 kt. Seas 11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ052-140400- /O.EXT.KCAR.SC.Y.0006.000000T0000Z-180114T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 249 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * Winds and Seas...North winds 15 to 20 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 12, 12:06 AM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 12, 12:06 AM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1206 AM EST Fri Jan 12 2018
.SYNOPSIS...
A warm front will cross the area overnight. An Arctic front
will move into the region late Friday night into Saturday and
stall near the coast. Low pressure will track along the stalled
front through the Gulf of Maine on Saturday.
&&
.NEAR TERM /THROUGH TODAY/...
1202 AM Update: The major chg this update was to scale back the
fog somewhat to patchy for late tngt, with no fog being
reported in the area attm. Fog should become more prevalent
toward morng as more in the way of steady rnfl works into the FA
from WSW. Otherwise, just minor updates to fcst hrly temps/dwpts
thru the remainder of the ngt from latest sfc obs.
Orgnl Disc: There are four significant issues through tomorrow.
First, continued warm and humid air mass will continue
streaming into the area with temperatures and dew points
reaching as high as the 50s tomorrow. Temperatures will continue
rising tonight into Friday morning. The warmest temperatures
will be towards the coast. The next issue...due to the warm and
humid air...will be fog. As the warm air advects over the cold
surfaces and snow tonight, fog is likely to develop and thicken.
The fog will continue through Friday ahead of the cold front.
At some point, a Dense Fog Advisory may be needed, but will hold
off now until it's more evident where quarter-mile visibilities
will occur. The third issue will be rainfall on Friday. The
rain will arrive in northern zones late tonight and sag
southward as the cold front nears the NW corner of the state. A
number of factors suggest rainfall will intensify in the
afternoon in the southern half of the forecast area. Anomalously
high PWATs, a powerful 80kt LLJ, and elevated instability will
converge towards Washington and Hancock counties ahead of a
strengthening cold front. The GFS and ECMWF QPF fields seem to
be catching on to these developments. Forecast thermodynamic
profiles look like something we'd see in June rather than mid-
winter with a deep moisture profile to 40K feet, an impressive
warm cloud layer over 10K feet and PWATs reaching 1.5 inches.
With any elevated convection, precipitation amounts could exceed
our forecast locally. The final issue...resulting from the
first three...is snowmelt and flooding potential. The
combination of snow depth, the potential rainfall, and
duration/magnitude of the warm temperatures, fog, and winds all
point to a lot of water runoff towards the coast. The recent
deep cold and existence of ice in bodies of water near the coast
raise concerns about ice break up and movement with the tides.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
The model guidance is in good agreement through the short term
period of the forecast. A frontal system will be extended
northeast to southwest across the state at the start of the
period. There will be several minor low pressure system along
the boundary, that will slow the progression of the frontal
system. The warmest temperatures will be at the start of the
period with temperatures in 40s across the Crown of Maine and
50s elsewhere across the CWA. Rain, changing to mixed
precipitation, then to snow Temperatures will fall. A Canadian
High will move into Maine by Saturday morning temperatures will
be in the teens to mid 20s across northern Maine, low to mid 30s
for the Central Highlands, Upper Penobscot Valley, and the
Bangor Region. Downeast will be in the mid to upper 40s. These
temperatures will continue to fall through the day as the
Canadian high builds across the region. Sunday will be cold
across the region with highs 5 to 10 degrees across the north,
10 to 15 degrees Southern Aroostook, Central Highlands, Bangor
Region, and Upper Penobscot Valley. Upper teens to mid 20s for
Downeast.
Loaded a blend of the GFS/NAM/ECMWF to smooth out the minor
differences in the models. Used NAWAVE4 for seas in the coastal
waters. Loaded windgust by factor tool 20%, 26% for the coastal
waters. For QPF used WPCGUIDE except RFC for 06Z Sat to better
collaboration.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
The extended models are in good agreement at the start of the
period. A Canadian high pressure ridge will be over the local
area at the start of the period. A low will be centered over
Lake Superior, its associated frontal system will extend south
to Kentucky. The Canadian high pressure ridge will slowly move
east as the system over Lake Superior deepens and moves east. By
early Tuesday morning it will make its way to VT/NH. Tuesday
morning it will be into Southern Maine. This system will remain
over Maine through Wednesday evening when the cold front finally
moves into New Brunswick. The occluded front and upper low will
slowly move across the state and will influence the weather
through the end of the period.
Loaded a blend to smooth out the differences in the models,
however the solution leans more towards the GFS solution. Used
NAWAVE4 for seas in the coastal waters. Used windgust by factor
tool.
&&
.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: Conditions will deteriorate to generally MVFR/IFR
levels through the early morning hours, with LIFR/VLIFR
conditions late. LLWS will also be an issue with strong SW
winds aloft nearing 50 kts and light surface winds. IFR/LIFR,
with occasional VLIFR, conditions then persist Friday with fog
and low ceilings with rain developing. Rainfall could be heavy
by afternoon for sites such as BGR, BHB and Machias.
SHORT TERM: IFR conditions all sites in rain and fog at the
start of the period. Precipitation type will change over to
wintery mix, rain, freezing rain, and sleet then to sleet and
snow then to all snow before ending Saturday evening. A Canadian
High will build in behind the frontal system with decreasing
clouds and improving visibilities from north to south starting
late Saturday afternoon. VFR conditions for FVE, CAR, PQI early
evening Saturday with a few lingering snowshowers. VFR all sites
around midnight Sunday morning. VFR conditions will hold late
Monday evening when the next frontal system moves into the
state. MVFR conditions Tuesday morning, becoming IFR in snow
Tuesday afternoon. Precipitation type will change over to
snowshowers Wednesday morning, MVFR with periods of IFR in
snowshowers through the end of the period.
&&
.MARINE...
NEAR TERM: Small craft advisory conditions will persist
through Friday morning. Some gusts could then approach gale
levels during the afternoon. Due to the stability and the
warmth of the air advecting over the water, fog will develop
tonight and persist into Friday along with developing rain.
SHORT TERM: Gale warning will be in effect at the start of the
period. The gale will likely transition to a SCA early Saturday
morning as higher pressure builds across the waters. An SCA will
likely be require through Sunday morning. The Canadian high
pressure ridge will slowly build across the region further
diminishing the winds and seas.
&&
.HYDROLOGY...
Up to three inches of rain or more is forecast across the Down
East region Friday through Sunday. With the increase in
temperatures across the region the snow pack has already started
to melt. Guidance indicates that there is around 4 inches of
water content in the snow pack that can be released. Snow melt
along with the rain will cause flooding issues in poor drainage
areas, small rivers and streams. Ponding may flood
streets...especially with any clogged storm drains. Ice break-
up and movements may affect some coastal highways/culverts. Have
issued the flood watch in the areas with the most compelling
combination of rainfall and sustained mild temperatures before
the cold front arrives. With the recent cold snap and ice along
the coast, the break up of ice along coast may cause some
relatively unusual issues. A bit further inland, there's still a
risk for some ice movement, and will have to monitor carefully
if rainfall forecasts increase towards Bangor.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from this evening through late Saturday
night for MEZ001>004.
Winter Weather Advisory from 7 PM this evening to 1 AM EST
Sunday for MEZ005-006-010-011-031-032.
Flood Watch from noon EST today through Sunday morning for
MEZ016-017-029-030.
MARINE...Gale Watch from noon EST today through this evening for
ANZ050>052.
Small Craft Advisory until noon EST today for ANZ050>052.
&&
Near Term...VJN
Short Term...Norton
Long Term...Norton
Aviation...VJN/Norton
Marine...VJN/Norton
Hydrology...Hazardous weather outlook, Jan 12, 3:03 AM EST, 1 minute before
Hazardous Weather Outlook National Weather Service Caribou ME 303 AM EST Fri Jan 12 2018 MEZ016-017-029-030-130815- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington- 303 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine and Interior DownEast Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ005-006-010-011-031-032-130815- Northern Penobscot-Southeast Aroostook-Central Piscataquis- Central Penobscot-Southern Piscataquis-Northern Washington- 303 AM EST Fri Jan 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for East Central Maine...Eastern Maine...North Central Maine and Northern Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015-130815- Southern Penobscot- 303 AM EST Fri Jan 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for Interior DownEast Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001>004-130815- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis- 303 AM EST Fri Jan 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for Far Northern Maine...North Central Maine and West Central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-130815- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 303 AM EST Fri Jan 12 2018 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:22 AM EST | Dense Fog Advisory | CAR | Penobscot, Piscataquis | 2 hr |
| Jan 12, 3:50 PM EST | Winter Storm Warning | CAR | Aroostook | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.